# SDR DALA2020102903509

- Difficulty date: October 28, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 87,012 hours, 22,591 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION DAMAGES WERE FOUND ON ALL HOLES IN THE FOLLOWING ORDER: HOLE NR 2 SCRATCHES AND CRACK ON SKIN AND FITTING AT 8 O`CLOCK POSITION; HOLE NR 3 CORROSION ON SKIN AND FTG AT 9 O`CLOCK POSITION; HOLE NR 4 SCRATCHES AND CORROSION ON SKIN AT 2 O'CLOCK POSITION; HOLE NR 5 SCRATCHES ON SKIN AT 2 AND 8 O'CLOCK POSITION; HOLE NR 7 SCRATCHES AND CORROSION ON SKIN AT 8 O'CLOCK POSITION; HOLE NR 9 SCRATCHES AND CORROSION ON SKIN AND FITTING AT 8 TO 10 O`CLOCK POSITION; HOLE NR 10 SCRATCHES ON SKIN AT 3 O'CLOCK POSITION.  AT RT ENGINE DRAG FTG CLAMP-UP RT ENGINE DRAG FITTING INBOARD WAS REPAIRED AND RT ENGINE DRAG FTG OUTBOARD WAS REPLACED, PER ERA 588348-14AD.
